# SDR DHL2005741002

- Difficulty date: February 17, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF GEAR HANDLE WOULD NOT GO UP PAST OFF.  PERFORMED ABNORMAL CHECKLIST, RAISED GEAR CONTINUED TO CVG WITHOUT FURTHER INCIDENT.  PERFORM OPS CHECK OF LANDING GEAR CONTROL HANDLE PER B727 MM 32-31-11, OPS NORMAL.  NO DEFECTS NOTED.
